Psychology Questions


Can increasing dosage of Thyroid cause Symptoms? related questions

  • 1Can increasing dosage of Thyroid cause Symptoms?

    I have been taking Synthroid 0.88 for two people in a year and a half . I recently got my blood for my thryoid levels and my doctor increased my dose to 100 . Since then I have been feeling very tired , confused, depressed , and I feel like sleeping all day. I have no energy or motivation to do anything . So my question is if I have been on 88 for two in one and a half and then just increase my dose may have no symptoms or not ?

  • 2Feel giddy on first day of increasing my medication dosage?

    So I've been taking 50mg of Zoloft for about 2 months and I recently went for a

  • 3Multinodular goiter with normal thyroid levels cause thyroid symptoms?????????

    ok so for months I have had a lot of thyroid symptoms and have had many many thyroid tests done through blood tests . and always come back normal. I recently had an ultrasound and my thyroid is enlarged and multinodular really . had tested and was not cancerous . doctors are recommending it for me to have my thyroid removed , but I guarantee that my symtoms go away because I do not know if it is caused by the thyroid or not. My symptoms are anxiety attacks , depression , palpitations , fatigue , pain in the arm , sometimes fingertips are numb , dizziness , feeling off balance , more painful periods , and lots of other things . the only thing I do not understand is how can my thyroid enlarges while doctors say his Hude with nodules in it and function normally ? ? ? ? I do not know if I should go ahead with the surgery or not ? please if anyone has information or has seen something like this i really appreciate your help . i keep asking the doctors and they just seem not to know what is going on .

  • 4Symptoms of low thyroid?

    I am a 26 year old female. My doctor told me I have low thyroid after he got the results of blood work he had drawn on me. I have been taking Levothyroxine, only 25mgs a day. That is the lowest does. He said he wanted to eventually take me higher, as that is very low. I moved, and do not have a doctor, and it will take me a while to get one. I have been having some health concerns, and I was wondering if they could be due to the low thyroid, not being cured because of the low dose of medicine. My hair is very brittle, and up top it is thinning, almost like someone cut it. My throat seems to get hoarse. Very dizzy. The dizziness is the most concerning for me. Can anyone who is reading this tell me what they think from what I have said here? Also, what symptoms do you know of? Thanks a lot.

  • 5Thyroid symptoms question?

    I have been diagnosed with hypothyroidism a few years ago , but some of my symptoms confused and refer to me as : palpitations , feeling nervous - and nervous restlessness, depression and progressing since iv'e been diagnosed . I take my meds , but I'm confused , not HYPER these symptoms do not HYPO ?

  • 6When do thyroid symptoms go away with treatment?

    I have been diagnosed with having a very active thyroid and I will see my doctor and endocrinologist in a week . I've been experiencing depression , panic attacks , obsessive worrying thoughts , fatigue and a general apathy for about six months. My doctor says that this has to do with how bad my thyroid is . However, once you receive treatment for thyroid ( taking the correct dose of medication ) , will my emotional symptoms disappear ? NEVER was well before six months. All this just started so early, anxiety and all. So , how long will it take for emotional symptoms to go away? It was really upsetting to me and I just want to be myself and I feel again. Any input is appreciated , especially from someone in the medical field !

  • 7What are some symptoms of Thyroid problems?

    Earlier this year I had a blood test and a doctor said I had hypothyroidism , but another said it was normal, never follow . Anyway recently I've been getting cold sweats ( usually at night ) , palpitations , extreme fatigue and depression (depression over the past year or so) Does this sound like I need a third opinion ?

  • 8Could these be symptoms of a thyroid problem?

    * Weight gain * Depression * fatigue * Stiff neck / knee hurts * Migrains * Hair loss / dry hair

  • 9What different disorders are increasing, to your knowledge, in the USA besides autism and diabetes type 1 &2?

    Please respond if you have personal knowledge that can add to the list.

  • 10I'm concerned about my uncharacteristic lack of motivation &enthusiasm and my increasing procrastination?

    I'm in my final year of high school &where I live the school year runs from late January to mid November. So, it's only been five, or so, weeks since I've been back at school. I'm already feeling overwhelmed and blanketed by stress and ordinarily I would work my a** off to get out of it, but I'm being lazy and sluggish and I have no real motivation to try harder. This is the only year that counts towards my university entry rank and there really isn't room for many stuff ups so I need to get myself in the academic mindset quickly. It's sort of ironic because I'm school captain and the other leadership team members and I decided that our theme and goal for this year was participation, enthusiasm and school spirit. I'm not really demonstrating any of those. If you're not aware or don't have them at schools where you live, there are only two school captains (both seniors) who are elected by people in their grade &teachers, who organize school events, host assemblies and implement changes within the school from feedback from other students. There's a whole list of responsibilities it includes. I wanted it so badly last year and I worked so hard to get it but I feel like another person would easily fill my shoes and do a much more efficient job than I have so far. Last year's leadership team did a lot to give back to the school and comparisons have and continue to be made indirectly and I feel inferior. I'm working a part time job as well, so it takes a few hours from my week but I love the people and the money, so I'm not contemplating quitting. Does anyone have any suggestions to get me out of this negative mindset? Is it indicative that there's something wrong with me, like symptoms of depression or something? I've been joking about my procrastination but I'm genuinely worried there might be something that's actually wrong with me. I've never felt so apathetic, and yet, I realize how freaking important this year is. I just can't initiate action.

  • 11How did you go about increasing your spiritual growth in tough times. (Christian answers only please)?

    Details please. I really what to change my behavior. I have never been in the habit of reading my Bible on a daily basis. I know that my anxiety and depression (I am currently getting treatment for although maybe not quality treatment) gets in the way of me making much progress reading. It's hard to even listen to my pastor anymore. I feel very guilty and wonder why after 16 years of going to the same church, that is basically biblically guided in its teaching, with a generally supportive congregation, I still feel that I am about at square one in my faith in God. Maybe my autistic tendencies and mood make what works for some not work for me, so I am eager to get as many suggestions as possible. I have three reasons for choosing this goal: 1. I want to find God's direction in my life. 2. I have to modify a behavior for a psychology class. 3. I feel guilty about not growing spiritually. *Specify your experience with behavior modification principles and/or ministry experience.

  • 12Would upping my dosage of prozac help me?

    I've been on Prozac since July, but lately , I've noticed that some of my symptoms of depression creeping back - do not feel the urge to do things , they need more sleep , do not leave feeling exhausted. I wonder if any of them could be related to the changing season and the lack of sunlight or just 'm becoming immune to prozac . Do you have to talk to my doctor about increasing my dose would be a good idea? Or should I let it go a bit ? On the other hand , I feel infinitely better when my depression was at its worst .. but I'm starting to feel that creep back. I'm on a very low dose (20 mg / day) , if that makes a difference .